# SDR 07FDEA01354

- Difficulty date: April 5, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 52,430 hours, 10,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT CUTOUT LOWER SKIN FOUND DENT AND CHAFED.  CARRIED OUT REPAIR AS PER SRM 53-50-00 FIGURE 16 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
